Follow
Péter Maga
Péter Maga
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Full dimensional sets without given patterns
P Maga
402010
Subconvexity for sup-norms of cusp forms on
V Blomer, P Maga
Selecta Mathematica 22, 1269-1287, 2016
32*2016
The sup-norm problem for PGL (4)
V Blomer, P Maga
International Mathematics Research Notices 2015 (14), 5311-5332, 2015
272015
Applications of the Kuznetsov formula on GL (3) II: the level aspect
V Blomer, J Buttcane, P Maga
Mathematische Annalen 369, 723-759, 2017
252017
The sup-norm problem for GL (2) over number fields
V Blomer, G Harcos, P Maga, D Milićević
Journal of the European Mathematical Society 22 (1), 1-53, 2019
232019
How large dimension guarantees a given angle?
V Harangi, T Keleti, G Kiss, P Maga, A Máthé, P Mattila, B Strenner
Monatshefte für Mathematik 171 (2), 169-187, 2013
212013
The prime geodesic theorem in square mean
A Balog, A Biró, G Harcos, P Maga
Journal of Number Theory 198, 239-249, 2019
162019
A semi-adelic Kuznetsov formula over number fields
P Maga
International Journal of Number Theory 9 (07), 1649-1681, 2013
152013
Subconvexity for twisted L-functions over number fields via shifted convolution sums
P Maga
Acta Mathematica Hungarica 151, 232-257, 2017
102017
The spectral decomposition of shifted convolution sums over number fields
P Maga
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (744 …, 2018
92018
Subconvexity and shifted convolution sums over number fields
P Maga
PhD thesis - Central European University, 2013
92013
Analytic properties of spherical cusp forms on GL (n)
V Blomer, G Harcos, P Maga
Journal d'Analyse Mathématique 140 (2), 483-510, 2020
52020
On the global sup-norm of GL (3) cusp forms
V Blomer, G Harcos, P Maga
Israel Journal of Mathematics 229, 357-379, 2019
52019
Random power series near the endpoint of the convergence interval
B Maga, P Maga
arXiv preprint arXiv:1709.03705, 2017
22017
Shifted convolution sums and Burgess type subconvexity over number fields
P Maga
arXiv preprint arXiv:1312.0553, 2013
22013
Counting bounded elements of a number field
M Fraczyk, G Harcos, P Maga
International Mathematics Research Notices 2022 (1), 373-390, 2022
12022
The density hypothesis for horizontal families of lattices
M Frączyk, G Harcos, P Maga, D Milićević
arXiv preprint arXiv:2007.13961, 2020
12020
The sequence of prime gaps is graphic
PL Erdős, G Harcos, SR Kharel, P Maga, TR Mezei, Z Toroczkai
Mathematische Annalen, 1-21, 2023
2023
The sup-norm problem for automorphic cusp forms of
P Maga, G Zábrádi
arXiv preprint arXiv:2301.04405, 2023
2023
Beyond the spherical sup-norm problem
V Blomer, G Harcos, P Maga, D Milićević
Journal de Mathématiques Pures et Appliquées 168, 1-64, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20